Document Detail


Phaeochromocytoma-associated critical peripheral ischaemia.
MedLine Citation:
PMID:  20446956     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
Limb Ischaemia is an exceptional complication of catecholamine toxicity caused by a phaeochromocytoma. We present a middle-aged female patient with severe subacute peripheral ishaemia, gangrene and eventual amputation of all four distal limbs due to a large non-metastatic left adrenal gland phaeochromocytoma and summarise the available literature concerning previously reported cases.
Authors:
D Lutchman; S Buchholz; C Keightley
Related Documents :
17880916 - Exploring human freeze responses to a threat stressor.
24667886 - Toxic megacolon after abdominoplasty: a case report.
24705036 - Acute colchicine overdose: report of three cases.
20802186 - Human exposures to immobilising agents: results of an online survey.
20807866 - Development of cephradine-induced acquired factor v inhibitors: a case report.
8800326 - Spinal epidural abscess--review of 10 cases.
Publication Detail:
Type:  Case Reports; Journal Article; Review    
Journal Detail:
Title:  Internal medicine journal     Volume:  40     ISSN:  1445-5994     ISO Abbreviation:  Intern Med J     Publication Date:  2010 Feb 
Date Detail:
Created Date:  2010-05-07     Completed Date:  2011-01-18     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  101092952     Medline TA:  Intern Med J     Country:  Australia    
Other Details:
Languages:  eng     Pagination:  150-3     Citation Subset:  IM    
Affiliation:
Department of Internal Medicine, Nambour General Hospital, Nambour, Queensland, Austrlia.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Adrenal Gland Neoplasms / complications,  diagnosis*
Aged
Female
Foot / blood supply*,  pathology
Hand / blood supply*,  pathology
Humans
Ischemia / diagnosis*,  etiology
Nose / blood supply*,  pathology
Pheochromocytoma / complications,  diagnosis*

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Practical guidelines for treating inflammatory bowel disease safely with anti-tumour necrosis factor...
Next Document:  Chemotherapy-induced reversible posterior leucoencephalopathy syndrome.